# SDR CA121212013

- Difficulty date: December 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nacelle
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CREW RECEIVED AN, ANTI-ICE DUCT, WARNING MESSAGE AT APPROXIMATELY 4000 MSL. DURING CLIMB IN ICING CONDITIONS WITH WING AND COWL ANTI-ICE ON.  AFTER APPROXIMATELY 30 SEC., THE ANTI-ICE DUCT CAUTION MESSAGE APPEARED AND THE WARNING MESSAGE EXTINGUISHED.  CREW COMPLIED WITH THE QRH.  AN EMERGENCY WAS DECLARED AS A PRECAUTION AND THE ACFT RETURNED TO ORIGIN WITH AN UNEVENTFUL LANDING.  FIRE LOOPS REPOSITIONED.
